Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Some Baire Spaces for Which Blumberg's Theorem Does Not Hold

H. E. White, Jr.
Proceedings of the American Mathematical Society
Vol. 51, No. 2 (Sep., 1975), pp. 477-482
DOI: 10.2307/2040344
Stable URL: http://www.jstor.org/stable/2040344
Page Count: 6
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Baire Spaces for Which Blumberg's Theorem Does Not Hold
Preview not available

Abstract

First, in the second section, we describe a class of Baire spaces for which Blumberg's theorem does not hold. Then, in the third section, we discuss Blumberg's theorem for P-spaces.

Page Thumbnails

  • Thumbnail: Page 
477
    477
  • Thumbnail: Page 
478
    478
  • Thumbnail: Page 
479
    479
  • Thumbnail: Page 
480
    480
  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482